Virtual Teen Forums
 

Go Back   Virtual Teen Forums > > >
Register Blogs FAQ Calendar Mark Forums Read Chat Room

Closed Thread
 
Thread Tools Display Modes
Old June 24th, 2008, 04:36 PM   #1
SaNDMaN x
New Member
 
Join Date: June 24, 2008
Gender: Undisclosed
Default Lost. :(

Okay so recently I think I've been diagnosed with Schizophrenic I'll get in this day dream trance like a millllion times a day and I feel as if I'm hypnotized and whenever I get like that I feel bizarre things happening to me like sexual thoughts and it feels so real..and I never think about stuff like that and I hear people laughing and stuff not very clearly though its like faded laughing and talking and it's really scary cause it feels so real and I don't want to go to parties or anything because I feel like once I start to day dream trance or whatever I'll be hypnotized and all those sexual thoughts and stuff are actually happening.

Sorry I know it's confusing to understand..

Thanks
SaNDMaN x is offline  
Old June 26th, 2008, 04:58 PM   #2
Manifest Destiny
Junior Member
 
Manifest Destiny's Forum Picture
 
Join Date: March 23, 2008
Gender: Female
Default Re: Lost. :(

Poor thing. :/
Are you on meds? If so they SHOULD stop them.
Manifest Destiny is offline  
Old January 28th, 2009, 10:44 PM   #3
Skeln
Great Poster
 
Skeln's Forum Picture
 
Name: Bobby
Join Date: January 20, 2009
Location: California
Age: 23
Gender: Male
Default Re: Lost. :(

Yes...the meds should stop the schizophrenia. Tell your doctor about thsi...although I wont deny it meds will not stop all of the symptoms. They dont for my mom...and my dad stopped taking them so I can't speak for him. but my friend no longer has any symptoms thanks to meds so I can't really say that the meds will stop all the symptoms. And the symptoms you have are not symptoms of the meds.
Skeln is offline  
Old February 21st, 2009, 07:02 AM   #4
Depressed-but-Hyper
New Member
 
Join Date: February 20, 2009
Location: UK
Gender: Female
Default Re: Lost. :(

The meds should deffinately make things slightly better for you.
So tell your doctor about this.
But sometimes meds make things worse.
And obviously you do have schizophrenia.
If your on meds and their not working, tell your doctor.
Depressed-but-Hyper is offline  
Old February 21st, 2009, 02:54 PM   #5
The Batman
Banned
 
Name: Thomdam
Join Date: November 13, 2007
Location: Missouri
Age: 27
Gender: Male
Blog Entries: 19
Default Re: Lost. :(

This thread is over six months old in the future please read the dates before you post in them. If the OP wants me to reopen it then he can send me a pm.
The Batman is offline  
Closed Thread

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -5. The time now is 12:01 PM.


Powered by vBulletin®
Copyright©2000 - 2017
Search Engine Optimisation provided by DragonByte SEO (Lite) - vBulletin Mods & Addons Copyright © 2017 DragonByte Technologies Ltd.
Copyright 2004 - 2017, VirtualTeen.org